Volume 16, No 4, 2009

A. A. Ageev, A. V. Pyatkin
A 2-approximation algorithm for the metric 2-peripatetic salesman problem
P. 3–20

V. G. Vizing
Vertex colorings of graph with the majority restrictions on the consuming colors
P. 21–30

A. V. Kel'manov, L. V. Mikhaylova, S. A. Khamidullin
On one problem of searching for tuples of fragments in a numerical sequence
P. 31–46

E. A. Monakhova
Optimal generalized Petersen graphs
P. 47–60

A. S. Rudnev
Probabilistic tabu search algorithm for the packing circles and rectangles into the strip
P. 61–86

P. V. Skums, R. I. Tyshkevich
Reconstruction conjecture for graphs with restrictions for 4-vertex paths
P. 87–96

 © Sobolev Institute of Mathematics, 2015